# SDR DALA2025081806158

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 58,776 hours, 41,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT ABOVE AFT FA JUMPSEAT STAYS ILLUMINATED WHEN IN ARM.   T/S REF WDM 33-51. FOUND EMER LIGHT BATTERY PACK B5-260 WATER DAMAGED. R&R'D BATTERY PACK & BATTERY REF B717 AMM 33-51. OPS CHECK GOOD. (7280148)
